# SDR VTZA98306

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AH1837
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6260 - IAD-BUF - DURING LANDING, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS RIGHT INBOARD TIRE BLEW ON LANDING.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 3 MAIN TIRE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
